# SDR DALA2022042702960

- Difficulty date: April 26, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 84,477 hours, 39,000 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Excess Play
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3227 PASSENGER CREW DOOR 841 BUSHINGS HAVE EXCESSIVE PLAY. CORRECTIVE ACTION: REPLACED BUSHINGS PER A320 AMM 52-11-21. (2212280)
